# SDR AT0100074

- Difficulty date: January 7, 2001
- Submitted: February 9, 2001
- Operation: Air carrier
- Aircraft: N464AT
- Make and model: Boeing 737-2L9
- Aircraft serial: 21278
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Condition: Punctured
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND FLOORBOARD AT BS 540 - 616 HAS TWO PUNCTURES AND IS MISSING HARDWARE.  REMOVED, FABRICATED, AND INSTALLED REPAIR FLOORBOARD IAW REO-00363.
